# SDR DALA2018122107331

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,524 hours, 24,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 291-323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0872112) DURING INSPECTION FOUND CORROSION ON ANGLE STRAP UNDER INTERCOSTAL ASSEMBLY PROJECTION S-23L BTW STATION-323 TO STATION-291 E/E COMPARMENT. REPAIRED PER ERA 573919-14 REV ORIGINAL AND ETI-37-18-567 REV 3.
